Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 330, NWS Atlanta, GA

October 31, 20194 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 31, 2019, 4:45 PM EDT for 4 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 31, 2019, 4:45 PM EDT (20:45 UTC)
Expired
Oct 31, 2019, 5:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Glascock County, GA, Jefferson County, GA, Warren County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 3:54 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

373 
WUUS52 KFFC 312045
SVRFFC
GAC125-163-301-303-312115-
/O.NEW.KFFC.SV.W.0330.191031T2045Z-191031T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
445 PM EDT Thu Oct 31 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Warren County in east central Georgia...
  Northeastern Glascock County in east central Georgia...
  Southeastern Washington County in east central Georgia...
  Jefferson County in east central Georgia...

* Until 515 PM EDT.

* At 445 PM EDT, severe thunderstorms were located along a line
  extending from near Dearing to near Louisville, moving east at 40
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Louisville, Wrens, Wadley, Davisboro, Stapleton, Bartow, Avera,
  Matthews, Moxley, Stellaville and Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3311 8228 3305 8229 3293 8227 3284 8231
      3284 8233 3282 8236 3282 8266 3334 8247
      3333 8242 3331 8240 3331 8233 3327 8229
      3327 8226 3323 8223
TIME...MOT...LOC 2045Z 248DEG 37KT 3333 8235 3307 8242 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 4:01 PM EDT, 44 minutes earlier.

Area forecast discussion, Oct 31, 4:01 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
401 PM EDT Thu Oct 31 2019

.SHORT TERM /Tonight through Friday Night/...

Quite a dichotomy exists across the CWA this afternoon as a strong
cold front sweeps across the area. Ahead of the front, a very warm
airmass with temperatures in the 70s and 80s supports surface CAPE
of 1000-1500 J/kg. There remains some threat for a strong or severe
thunderstorm in this warm sector over the next couple of hours,
though this threat will come to a quick end through 22z as the front
quickly pushes eastward and the better shear continues to become
increasingly displaced northeast of the CWA. The primary threats in
any isolated severe thunderstorm over the next couple of hours will
be damaging wind gusts, though a brief spin-up tornado cannot be
ruled out. The earlier Flood Watch in north Georgia has been
cancelled as the heaviest rainfall continues to exit the watch area,
though isolated lingering flooding issues on creeks and streams and
in low-lying areas cannot be ruled out into this evening.

Temperatures are quickly plummeting behind the front with lingering
showers in the immediate wake of the cold front. These showers will
come to an end from west to east through 00z, and temperatures will
continue to drop. Gusty northwest winds will make for very chilly
Trick-or-Treating with wind chills dropping into the 30s and 40s
across north Georgia by 6-7 PM. This will set the stage coldest
night of the season so far. Low temperatures across north Georgia
will approach the freezing mark, and many locations are forecast to
experience their first freeze of the season by Friday morning. A
Freeze Warning is in effect for areas northwest of a line from
LaGrange to Atlanta to Gainesville where confidence is highest in
the freezing temperature potential. Locations along the southern
periphery and just south and east of the Freeze Warning will be
borderline on the freezing temperature potential. Regardless,
temperatures will be cold across the entire area, and wind chills
will dip well into the low-to-mid 20s in north Georgia tonight into
Friday morning.

Friday will bring sunny skies as surface high pressure builds into
the Southeast. Even with abundant sunshine, high temperatures will
remain 8 to 12 degrees below normal. Another cold night can be
expected Friday night with lows again testing the freezing mark
across portions of far north Georgia.

RW

&&

.LONG TERM /Saturday through Thursday/...

Minor adjustments made as fcst looks to be mostly on track and not
enough model consensus to justify altering pops next week. Could
be dealing with some frost/freeze concerns for portions of north
Georgia the mornings of Saturday through Monday. Previous
discussion follows...

Baker

LONG TERM /Friday Night through Wednesday/...

Friday night into Saturday morning, surface high pressure will be
dominating the weather pattern with lows in the 30s and PWATS
around 0.25in. A second cold front, associated by another
stronger shortwave moving across the Midwest, is expected
Saturday afternoon. However, with dry air in place it will only
result in a wind shift with another stout, surface high pressure
moving across the southeastern CONUS Saturday night through
Monday morning. Highs will be consistent through the weekend and
in the mid 50s and 60s. Skies will be mostly clear with seasonal
winds generally out of the north.

By Monday, the region will transition back to an upper-level
southwesterly flow pattern ahead of a broader longwave trough over
the CONUS, returning Gulf moisture to the region and increasing
PWATS to near an inch by Tuesday with surface dewpoints also
rising back into the 50s. The surface high pressure will also
shift eastward, resulting in cold air damming against the
southern Appalachians with a wedge front moving southward into
the area. As moist, air overrides the wedge, overcast skies and
scatter rain showers may be possible throughout the day on
Tuesday, though there are discrepancies in the long term models
with how much moisture flux occurs over the forecast area.

Thiem

41

&&

.AVIATION...
18Z Update...
A strong cold front progressing through area has brought an end
to TSRA at ATL/CSG area sites, though TSRA remains possible at
AHN/MCN through 20-21z. Behind the front, lingering shra will end
from west to east at ATL sites by 21-23z. MVFR cigs will persist
through around 00z after which point clearing should begin with
skies becoming mostly clear overnight. Winds will be northwest and
gusty this evening and tonight at 13-18kts with gusts 22-28 kts
before tapering to 5-10 kts after 12z Friday.

//ATL Confidence...18Z Update...
Medium confidence on ceiling clearing time.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          33  60  36  63 /  10   0   0   0
Atlanta         33  57  37  59 /  10   0   0   0
Blairsville     28  56  32  54 /  10   0   0   0
Cartersville    31  56  33  59 /  10   0   0   0
Columbus        36  61  38  64 /  10   0   0   0
Gainesville     34  58  37  59 /  10   0   0   0
Macon           35  62  37  66 /  10   0   0   0
Rome            31  56  32  58 /  10   0   0   0
Peachtree City  32  58  35  61 /  10   0   0   0
Vidalia         41  64  43  67 /  30   0  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 11 PM this evening to 10 AM EDT Friday for
the following zones: Bartow...Carroll...Catoosa...Chattooga...
Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Heard...Lumpkin...Meriwether...
Murray...North Fulton...Paulding...Pickens...Polk...South
Fulton...Towns...Troup...Union...Walker...White...Whitfield.

Severe Thunderstorm Watch until 9 PM EDT this evening for the
following zones: Emanuel...Glascock...Hancock...Jefferson...
Johnson...Laurens...Taliaferro...Treutlen...Warren...
Washington...Wilkes.

&&

SHORT TERM...RW
LONG TERM...Thiem/Baker
AVIATION...RW
Hazardous weather outlook, Oct 31, 4:12 PM EDT, 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
412 PM EDT Thu Oct 31 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-012015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
412 PM EDT Thu Oct 31 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Late this Afternoon and Tonight...

Some strong and isolated severe storms are possible across eastern
portions of central Georgia this afternoon into evening as a cold
front continues to push eastward across the area. The primary
threat will be damaging wind gusts and a weak, brief tornado. A
Severe Thunderstorm Watch is in effect until 9 PM tonight.

Tonight, a Freeze Warning is also in effect for most of northern
Georgia and portions of west-central Georgia as sub-freezing
temperatures are expected to filter into the forecast area
following the cold front.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Some portions of north Georgia could have some areas of frost or
reach the freezing mark for the mornings of Saturday through
Monday. Please monitor any changes with future forecast updates.

Otherwise, no hazardous weather is expected at this time. Rain
chances will return Monday night through Tuesday night but are not
expected to pose any hazardous conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Oct 31, 3:46 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Thu Oct 31 2019

GAZ039-050-051-061-062-312015-
Taliaferro GA-Wilkes GA-Hancock GA-Warren GA-Greene GA-
346 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHEASTERN
WILKES...NORTHERN HANCOCK...NORTHWESTERN WARREN AND SOUTHEASTERN
GREENE COUNTIES UNTIL 415 PM EDT...

At 346 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near White Plains, or 7 miles southwest of
Crawfordville...moving northeast at 70 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Washington, Crawfordville, White Plains, Siloam, Sharon, Ficklin,
Cadley, Lundberg, Robinson, Metasville, Floral Hill, Holliday Park,
Aonia, Barnett, Rocky Creek Fire Dept., Lyneville, Raytown, Alexander
Stephens Park and Sandy Cross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3365 8249 3366 8251 3365 8252 3364 8256
      3365 8258 3363 8258 3364 8259 3363 8261
      3363 8262 3362 8262 3361 8265 3351 8261
      3339 8307 3351 8314 3387 8258 3386 8257
      3383 8260 3364 8248
TIME...MOT...LOC 1946Z 239DEG 61KT 3347 8298

WIND...50MPH
Special weather statement, Oct 31, 3:48 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT Thu Oct 31 2019

GAZ062-075-312000-
Glascock GA-Warren GA-
348 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR GLASCOCK AND SOUTHEASTERN WARREN
COUNTIES UNTIL 400 PM EDT...

At 348 PM EDT...a strong thunderstorm was over Mitchell, or near
Gibson...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Gibson, Mitchell, Bastonville and Reese.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3326 8246 3316 8268 3324 8274 3341 8255
      3335 8255 3336 8253 3334 8250 3334 8245
      3333 8243 3333 8242 3332 8241 3331 8239
TIME...MOT...LOC 1948Z 233DEG 40KT 3323 8266

WIND...50MPH
Special weather statement, Oct 31, 3:49 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
349 PM EDT Thu Oct 31 2019

GAZ074-083>085-096-097-105>109-312015-
Wilkinson GA-Crisp GA-Dooly GA-Washington GA-Johnson GA-Wilcox GA-
Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
349 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...CRISP...SOUTHEASTERN
DOOLY...SOUTHWESTERN WASHINGTON...NORTHWESTERN JOHNSON...WILCOX...
WESTERN LAURENS...BLECKLEY...WESTERN DODGE...SOUTHEASTERN TWIGGS AND
PULASKI COUNTIES UNTIL 415 PM EDT...

At 349 PM EDT...a line of strong thunderstorms was along a line
extending from near Toomsboro to near Mobley Crossing to near
Raines...and moving east at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Cordele, Cochran, Eastman, Hawkinsville, Vienna, Abbeville,
Jeffersonville, Irwinton, Chester, Tennille, Rochelle, McIntyre,
Arabi, Dexter, Dudley, Cadwell, Pineview, Toomsboro and Pitts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8393 3193 8392 3232 8357
      3240 8352 3239 8350 3241 8348 3245 8350
      3293 8322 3294 8277 3230 8304 3185 8337
      3185 8361 3180 8361 3180 8379
TIME...MOT...LOC 1949Z 266DEG 36KT 3291 8311 3230 8341 3193 8388

WIND...40MPH
Special weather statement, Oct 31, 4:00 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Thu Oct 31 2019

GAZ061-062-073>076-084-312045-
Wilkinson GA-Jefferson GA-Washington GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-
400 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...JEFFERSON...
WASHINGTON...EASTERN BALDWIN...HANCOCK...GLASCOCK AND WARREN COUNTIES
UNTIL 445 PM EDT...

At 400 PM EDT...National Weather Service doppler radar indicated a
line of strong thunderstorms extending from near Mayfield to near
Deepstep...and moving east at 40 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Milledgeville, Sandersville, Louisville, Warrenton, Sparta, Gibson,
Wrens, Davisboro, Tennille, Stapleton, Avera, Norwood, Mitchell,
Camak, Deepstep, Edge Hill, Midway-Hardwick, Edgehill, Springfield
and Hamburg State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3307 8229 3293 8228 3294 8330 3339 8308
      3351 8261 3345 8259 3341 8255 3335 8255
      3336 8253 3334 8250 3334 8245 3333 8242
      3331 8240 3331 8234 3327 8229 3327 8226
      3323 8223
TIME...MOT...LOC 2000Z 265DEG 34KT 3342 8278 3297 8291

WIND...50MPH
Special weather statement, Oct 31, 4:15 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Thu Oct 31 2019

GAZ074-076-083>086-096>098-105>111-312100-
Crisp GA-Washington GA-Wheeler GA-Telfair GA-Emanuel GA-Wilcox GA-
Dodge GA-Twiggs GA-Pulaski GA-Wilkinson GA-Jefferson GA-Dooly GA-
Treutlen GA-Johnson GA-Laurens GA-Bleckley GA-
415 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...SOUTHERN WASHINGTON...
NORTHWESTERN WHEELER...WESTERN TELFAIR...NORTHWESTERN EMANUEL...
WILCOX...DODGE...SOUTHEASTERN TWIGGS...PULASKI...EASTERN WILKINSON...
SOUTHEASTERN JEFFERSON...SOUTHEASTERN DOOLY...WESTERN TREUTLEN...
JOHNSON...LAURENS AND BLECKLEY COUNTIES UNTIL 500 PM EDT...

At 414 PM EDT...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from 6 miles
south of Oconee to near Seville...and moving northeast at 60 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Dublin, Cordele, McRae, Cochran, Eastman, Hawkinsville, Abbeville,
Wrightsville, Helena, East Dublin, Wadley, Chester, Tennille,
Rochelle, Milan, Adrian, Arabi, Dexter, Dudley and Cadwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3184 8390 3294 8304 3293 8228 3283 8231
      3181 8309 3181 8314 3185 8318 3185 8361
      3180 8361 3180 8380
TIME...MOT...LOC 2014Z 243DEG 53KT 3277 8295 3199 8360

WIND...50MPH
Special weather statement, Oct 31, 4:16 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Thu Oct 31 2019

GAZ039-051-062-312030-
Taliaferro GA-Wilkes GA-Warren GA-
416 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES AND
NORTHWESTERN WARREN COUNTIES UNTIL 430 PM EDT...

At 415 PM EDT...a line of strong thunderstorms was extending from
near Danburg to Norwood...and moving east at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Washington, Tignall, Sharon, Ficklin, Cadley, Delhi, Lundberg,
Metasville, Floral Hill, Holliday Park, Aonia, Barnett, Danburg,
Rocky Creek Fire Dept., Raytown and Sandy Cross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3365 8249 3366 8251 3365 8252 3364 8256
      3365 8258 3363 8258 3364 8259 3363 8262
      3362 8262 3361 8265 3351 8261 3344 8292
      3398 8270 3399 8266 3386 8261 3387 8257
      3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 2015Z 263DEG 38KT 3389 8259 3348 8272

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:48 PM EDTSpecial Weather StatementFFCBleckley27 min
Oct 30, 10:25 PM EDTSpecial Weather StatementFFCWilkinson35 min
Oct 31, 3:59 AM EDTFreeze WarningFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Clayton and 29 more29 hr
Oct 31, 12:13 PM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Troup32 min
Oct 31, 12:44 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Harris, Meriwether, Talbot and 1 more31 min
Oct 31, 12:49 PM EDTSpecial Weather StatementFFCForsyth26 min
Oct 31, 12:56 PM EDTSpecial Weather StatementFFCDeKalb, Fulton34 min
Oct 31, 1:07 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding23 min
Oct 31, 1:15 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Talbot30 min
Oct 31, 1:16 PM EDTSpecial Weather StatementFFCHall14 min
Oct 31, 1:30 PM EDTSpecial Weather StatementFFCButts, DeKalb, Henry, Newton, Rockdale, Spalding and 1 more30 min
Oct 31, 1:39 PM EDTSpecial Weather StatementFFCWhite21 min
Oct 31, 1:44 PM EDTSpecial Weather StatementFFCBanks, Jackson31 min
Oct 31, 1:44 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton31 min
Oct 31, 1:46 PM EDTSpecial Weather StatementFFCLamar, Marion, Monroe, Pike, Talbot, Taylor and 1 more29 min
Oct 31, 1:59 PM EDTSpecial Weather StatementFFCButts, Henry, Newton31 min
Oct 31, 2:15 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Oconee, Rockdale and 1 more45 min
Oct 31, 2:17 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Taylor13 min
Oct 31, 2:29 PM EDTSpecial Weather StatementFFCBibb, Butts, Crawford, Jasper, Monroe, Morgan and 1 more31 min
Oct 31, 2:31 PM EDTSpecial Weather StatementFFCMacon, Peach, Schley, Sumter, Webster29 min
Oct 31, 2:40 PM EDTSpecial Weather StatementFFCHancock35 min
Oct 31, 2:51 PM EDTSpecial Weather StatementFFCBibb24 min
Oct 31, 2:59 PM EDTSpecial Weather StatementFFCClarke, Greene, Jasper, Jones, Morgan, Oconee and 2 more31 min
Oct 31, 3:01 PM EDTSpecial Weather StatementFFCDooly, Houston, Macon, Peach, Sumter14 min
Oct 31, 3:15 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Crisp, Dooly, Houston, Pulaski and 1 more30 min
Oct 31, 3:19 PM EDTSpecial Weather StatementFFCGlascock26 min
Oct 31, 3:28 PM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Oglethorpe, Taliaferro, Wilkes32 min
Oct 31, 3:46 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Oct 31, 3:48 PM EDTSpecial Weather StatementFFCGlascock12 min
Oct 31, 3:49 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Wilcox, Wilkinson26 min
Oct 31, 4:00 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Warren, Washington45 min
Oct 31, 4:15 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Johnson, Laurens, Pulaski and 1 more45 min
Oct 31, 4:16 PM EDTSpecial Weather StatementFFCWilkes14 min
Oct 31, 5:00 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Montgomery, Telfair, Treutlen and 1 more45 min
Oct 31, 5:42 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.